# SDR C2XA08RI068

- Difficulty date: January 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 16,222 hours, 16,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1054
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 16,222 hours, 16,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 3096 - EWR - FLIGHT CREW REPORTED BAGGAGE EXTINGUISH WARNING LIGHT ILLUMINATED IN FLIGHT INTERMITTENTLY.  ALSO, INTERMITTENT BAGGAGE SMOKE WARNING ON EICAS, BUT DISAPPEARED AFTER 1 SECOND.  CREW PROCEEDED WITH EMERGENCY DESCENT AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED BOTH CARGO SMOKE DETECTOR IAW EMB 135 AMM 26-15-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
